\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Warped Poisson brackets on warped products

Abstract Related Papers Cited by
  • In this paper, we generalize the geometry of the product pseudo-Riemannian manifold equipped with the product Poisson structure ([10]) to the geometry of a warped product of pseudo-Riemannian manifolds equipped with a warped Poisson structure. We construct three bivector fields on a product manifold and show that each of them lead under certain conditions to a Poisson structure. One of these bivector fields will be called the warped bivector field. For a warped product of pseudo-Riemannian manifolds equipped with a warped bivector field, we compute the corresponding contravariant Levi-Civita connection and the curvatures associated with.
    Mathematics Subject Classification: 53C15, 53D17.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. K. Beem, P. E. Ehrlich and Th. G. Powell, Warped product manifolds in relativity, Selected Studies: Physics-astrophysics, mathematics, history of science, pp. 41-56, North-Holland, Amesterdam-New York, 1982.

    [2]

    R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc., 145 (1969), 1-49.doi: 10.1090/S0002-9947-1969-0251664-4.

    [3]

    M. Boucetta, Compatibilité des structures pseudo-riemanniennes et des structures de Poisson, C. R. Acad. Sci. Paris, 333 (2001), 763-768.doi: 10.1016/S0764-4442(01)02132-2.

    [4]

    M. Boucetta, Poisson manifolds with compatible pseudo-metric and pseudo-Riemannian Lie algebras, Differential Geometry and its Applications, 20 (2004), 279-291.doi: 10.1016/j.difgeo.2003.10.013.

    [5]

    J.-P. Dufour and N. T. Zung, Poisson Structures and Their Normal Forms, Progress in Mathematics, vol. 242, Birkhäuser Verlag, Basel, 2005.

    [6]

    R. L. Fernandes, Connections in Poisson geometry I: Holonomy and invariants, J. Diff. Geom., 54 (2000), 303-365.

    [7]

    E. Hawkins, Noncommutative rigidity, Commun. Math. Phys., 246 (2004), 211-235.doi: 10.1007/s00220-004-1036-4.

    [8]

    E. Hawkins, The structure of noncommutative deformations, J. Diff. Geom., 77 (2007), 385-424.

    [9]

    R. Nasri and M. Djaa, Sur la courbure des variétés riemanniennes produits, Sciences et Technologie, A-24 (2006), 15-20.

    [10]

    R. Nasri and M. Djaa, On the geometry of the product Riemannian manifold with the Poisson structure, International Electronic Journal of Geometry, 3 (2010), 1-14.

    [11]

    B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.

    [12]

    I. Vaisman, Lectures on the Geometry of Poisson Manifolds, Progress in Mathematics, vol. 118, Birkhäuser Verlag, Basel, 1994.doi: 10.1007/978-3-0348-8495-2.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(257) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return